# SDR CALA2022071501766

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr 68 To Fr 70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOOR BEAM LOCATED FR 68 TO FR 70 Y160 AT AFT GALLEY AREA REMOVED AND REPLACED FLOOR BEAM Y 160.5 LOCATED BTW FR68 AND 500-752-20, S/N:B21038255, DUE DATE: AUG-10-2022 AND DIGIMATIC FR70 IN AFT GALLEY AREA IAW A320 SRM 51-72-11-911-001, DEPTH GAGE P/N:20925A22, S/N:003591, DUE DATE: MAY-30-2023. A320 SRM 51-42-11/001, DWG D53472040, DWG D53472096 AND DWG D53474250. TOOL USED:  DIGITAL CALIPER P/N:
